# SDR USAA920080755

- Difficulty date: April 6, 2008
- Submitted: April 7, 2008
- Operation: Air carrier
- Aircraft: N512AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23595
- Aircraft time: 58,769 hours, 40,697 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 1452 - TPA-DCA - EEL - 19C EMERGENCY EXIT LIGHT INOP.  MAINTENANCE REPAIRED BROKEN WIRE AND RELAMPED.  OPERATIONAL CHECK WAS GOOD.
